It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-23-2013, 01:42 PM   #1
Senior Member
(female)
 
Join Date: Jun 2012
Location: Utah
Posts: 100
Niki1980 HB UserNiki1980 HB User
Peri menopause and sweating?

My feet, hands and armpits are always wet. I am much warmer than usual. Why? Anything I can do to prevent this?

 
Old 02-23-2013, 03:18 PM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 14,874
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Peri menopause and sweating?

That's a hot flash. Are you taking birth control pills? If so, they can change your prescription. If not, going on them might help.

 
Sponsors Lightbulb
   
Old 02-23-2013, 03:52 PM   #3
Senior Member
(female)
 
Join Date: Jan 2013
Location: LES CEDRES
Posts: 150
jojopooh HB Userjojopooh HB Userjojopooh HB Userjojopooh HB Userjojopooh HB Userjojopooh HB User
Wink Re: Peri menopause and sweating?

Quote:
Originally Posted by Niki1980 View Post
My feet, hands and armpits are always wet. I am much warmer than usual. Why? Anything I can do to prevent this?
hi niki 1980. I have not had the sweaty feet, hand or armpits. But for a few months, i would feel warm to the touch. It would happen a few times a day for about an hour at a time. One time it lasted for 5 hours. I knew it wasn't a hot flash as I had been having hot flashes and could see they were different. I saw my OBGYN and she said they are called slow ember flashes. A slow ember flash is feeling warm, like a fever, but when you take your temperature, it's normal (which i had done a few times, and it was normal). Maybe that's what you are experiencing.

 
Old 02-23-2013, 04:01 PM   #4
Senior Member
(female)
 
Join Date: Jun 2012
Location: Utah
Posts: 100
Niki1980 HB UserNiki1980 HB User
Re: Peri menopause and sweating?

Thanks guys. I thought i was going crazy. My ob is going to give me a bio identical estrogen progesterone cream. My stomach has never agreed with birth control or estradiol. It makes me sick. Ever used estroven?

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Titchou (71), STLouisgal (30), WhistleDixie (23), missy222 (20), irisrose (19), jojopooh (19), solofelix (17), jw90 (10), georgina77 (9), CrazyLife414 (8)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!